# SDR ABXA040081

- Difficulty date: February 17, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,773 hours, 59,653 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 527779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT HAD 2 CRACKS AT EACH LOCATION, FS 389, FS 408 AND FS 427.  REPAIRED LONGERON 17 RIGHT FROM STA 388 TO 446 IAW DC-9 SRM 53-02.
